# SDR IPXA2017012613273

- Difficulty date: January 16, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 95,061 hours, 16,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65B0794231
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, CRACKED BEAM OF NOSE WW SIDE PANEL BS 300, WL 180.  REPAIR IAW SR 4-3641188719, AND EO B747-5310-63018-A.
